# SDR N6WA2016111601

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 20,358 hours, 13,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE IN COCKPIT AND CABIN WITH AFT LAVATORY SMOKE MASTER WARNING. COMPLIED WITH SMOKE AND ABNORMAL ODOR IN CABIN IAW FIM 21-22-00.  INSPECTED LAV AREA AND FOUND TO BE OK.  PERFORMED ENG RUN AT HIGH SETTINGS IAW AMM 71-00-00.  NO SMOKE OR ABNORMAL ODOR PERCIEVED AT THIS TIME. OPENED NR 1&2 COWLS TO INSPECT AREA, NO DEFECTS NOTED.
